# SDR DXTA20082947

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 6,705 hours, 4,132 cycles
- Engine: Allsn AE3007C
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 991455812
- Part serial: 072
- Condition: Inoperative
- Location: Rudder Limit
- Part time: 6 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUD LIMIT FAIL A CAS MSG CAME ON IN FLIGHT. RUDDER LIMIT 20 PERCENT.  REMOVED ACTUATOR P/N 9914558-12 S/N 072 AND INSTALLED OVERHAULED ACTUATOR P/N 9914558-12 S/N 086. OPS  CHECK IS GOOD. WORK PERFORMED IAW 27-23-00 AND 27-20-00.
